# SDR AWXA200601579

- Difficulty date: September 2, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 27,229 hours, 10,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043201
- Condition: Corroded
- Location: Fuselage
- Part time: 27,229 hours, 10,538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON SILL OF L2 DOOR AT FS 67 + 19.  CORROSION ON SILL OF L2 DOOR AT FS 67 + FS 19 WAS CLEANED AND REPAIRED IAW A320 SRM 53-41-14, PAGE 2B - 214, FIG 201.  REPAIR PRINCIPLE NR 4, PROTECTIVE TREATMENT APPLIED IAW A320 SRM 51-21-11.
